# SDR DXTA200702176

- Difficulty date: May 4, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N213QS
- Make and model: Amd FALCON2000
- Aircraft serial: 113
- Aircraft time: 6,080 hours, 3,818 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Contaminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR ANNUNCIATOR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.   FOUND MOISTURE AND GRIT IN NOSE GEAR UPLOCK PROX SWITCH'S ELECTRICAL CONNECTOR.  CLEANED, RECONNECTED AND COMPLETED 3 SUCCESSFUL LANDING GEAR EXTENSION AND RETRACTIONS WITH NO DISCREPANCIES PER F2000 MM 32-601 AND 32-300.  OPS CHECKED GOOD.
